Arc-transitive bicirculants

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper, we characterise the family of finite arc-transitive bicirculants. We show that every finite arc-transitive bicirculant is a normal (Formula presented.) -cover of an arc-transitive graph that lies in one of eight infinite families or is one of seven sporadic arc-transitive graphs. Moreover, each of these ‘basic’ graphs is either an arc-transitive bicirculant or an arc-transitive circulant, and each graph in the latter case has an arc-transitive bicirculant normal (Formula presented.) -cover for some integer (Formula presented.).

Original languageEnglish
Pages (from-to)1-23
Number of pages23
JournalJournal of the London Mathematical Society
Volume105
Issue number1
DOIs
Publication statusPublished - Jan 2022

Fingerprint

Dive into the research topics of 'Arc-transitive bicirculants'. Together they form a unique fingerprint.

Cite this